# SDR VGCA20150315002

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 580
- Aircraft serial: 051
- Aircraft time: 80,507 hours, 55,831 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: 3403310120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FWD KEEL BEAM SPLICE.
